# SDR FDEA202409111289

- Difficulty date: September 11, 2024
- Submitted: September 11, 2024
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11F
- Aircraft serial: 48553
- Aircraft time: 97,301 hours, 20,676 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA7795505
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN Ï¿½ MAIN DECK CARGO COMPARTMENT SEAT TRACK AT STATION 1541, X = - 47.5Ï¿½ FOUND   CROWN DAMAGED. CABIN - AT SEAT TRACK STATION 1541, X = - 47.5 DAMAGED CROWN EVALUATED AND FOUND   EXCEEDED LIMIT AS PER MD-11 SRM 53-00-52-1A FIGURE 101 ALLOWABLE DAMAGE 1. CROWN   DAMAGED SEAT TRACK REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT FROM STATION   1571 TO EXISTING SPLICE STATION 1531/5-123, X= - 47.5 AS PER MD-11 SRM 53-00-52-2R FIGURE   201 REPAIR 1. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
